Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

should I go back on?


[Ma...]

Recommended Posts

Should I go back on klonapin and restart my taper?

 

I am house bound and anxiety ridden and no sleep and no work.

 

Link to comment
Share on other sites

I would ask a moderator about reinstating and starting a new, much slower, taper. Your taper was really fast - a cold turkey basically.

 

I think I've read that you need to reinstate within 2 weeks and then taper again but ask Leslie Ash or a moderator.

Link to comment
Share on other sites

[9d...]

Martineau,

 

I was in your shoes in 2012 having been c/t'd (1st c/t) off of a low dose klonopin and chose to reinstate.  For me, it allowed me to stabilize enough to raise children and go back to work.  Although, if I knew then what I know now, I would have reinstated onto a low dose valium over klonopin (I was reinstated to 1.5 times my original dose) and tapered using a micro tapering approach.  But, doctors knew very little........

 

Its a personal decision and consider carefully.  What I learned through this ordeal is that with each additional taper attempt the symptoms became increasingly more difficult; getting it right the first or second time is important in keeping the body functioning well.  Ultimately, this will be less of a GABA/glutamate only issue, moving into an entire HPA axis dysregulation issue the longer the pronounced stress consumes one's body.

 

Either way you choose, though, your body will eventually begin to stabilize as the neurotransmitters and endocrine hormones find homeostasis.  It's all a matter of time.......

 

 

 

 

 

 

Link to comment
Share on other sites

Should I go back on klonapin and restart my taper?

 

I am house bound and anxiety ridden and no sleep and no work.

 

I pretty much followed the exact same path as you on the advice of my crazy doctor.  I did not know that I essentially did a c/t way back in October 2018.  I found out that I c/t Klonopin AFTER I joined BB.  I chose to stick it out and NOT reinstate.  It's been rough the last four months or so, and I think I can see some light...but I don't want to jinxed it now.  :)  Best of luck to you and we are here for you anytime!  :smitten: :smitten:

Link to comment
Share on other sites

Ss24  waht is HPA axis deregulation?

 

and thanks for being here for me!!  I need to make a critial decision maybe today to reinstate or not. 

Link to comment
Share on other sites

[9d...]

Ss24  waht is HPA axis deregulation?

 

and thanks for being here for me!!  I need to make a critial decision maybe today to reinstate or not.

 

HPA stands for the Hypothalamus-pituitary-adrenal glands.  Together, they regulate our bodies entire endocrine system; all the major hormones that essentially give us the ability to function well, and in stress, especially.  Google and speak with your gp on this; something I wish I knew more of when I was in your situation......

 

Good luck with your decision!  Keep asking questions and gain as much info as possible.   

Link to comment
Share on other sites

stay positive-

 

what do you mean by rough?  are you functional?  go to work?  sleep?

 

Lots of nights where I’m up several times and just can’t get back to sleep. Yes..I can get around but going to the store is difficult, probably because of the lighting..people. The worst symptom has been the constant nausea and no appetite which really hit hard in November and December and has been unrelenting. It’s let up since about two weeks ago and I hope I’m turning the corner on that one.

Link to comment
Share on other sites

[9d...]

If sleep one of your primary issues, it may be worthwhile considering melatonin or Doxylamine which some BB's have successfully used post withdrawal on an intermittent basis.........

 

Are you experiencing blood pressure spikes, tinnitus, visual issues........

Link to comment
Share on other sites

I basically had to re-instate, since the well-intentioned clinician(s) I spoke with didn't give specific enough directions the first time. I tapered too quickly (about 2 weeks) and one night ended up in the ER with what I thought was a heart attack. It wasn't until I saw a psychiatrist that I was given an effective taper plan (over approx. 2 months).
Link to comment
Share on other sites

If sleep one of your primary issues, it may be worthwhile considering melatonin or Doxylamine which some BB's have successfully used post withdrawal on an intermittent basis.........

 

Are you experiencing blood pressure spikes, tinnitus, visual issues........

 

I've never tried melatonin so it might be worth a shot.  I noticed my blood pressure has gone up since getting off Klonopin, but I've joined a gym and watch what I eat so I'm hoping it will go back down.  As for the tinnitus..yes, I've had it since December.  Comes and goes, and sometimes I get a day or so of relief but then it comes back.  How long does it normally last during withdrawal?

Link to comment
Share on other sites

×
×
  • Create New...